# SDR CALA2024121701548

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N37522
- Make and model: Boeing 737-9
- Aircraft serial: 64496
- Aircraft time: 13,111 hours, 4,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Clogged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SQUIRTING OUT OF DOOR 1L GIRT BAR DRAIN FROM FLOOR PURGED WATER DRAIN/ SILL LINE OF DOOR 1L, OPS CHK DRAINED SATISFACTORY.
